Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 11, NWS Pueblo, CO

June 1, 2009Baca County, Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2009, 3:38 PM MDT for Baca County, Bent County, Prowers County, Colorado. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2009, 3:38 PM MDT (21:38 UTC)
Expired
Jun 1, 2009, 4:17 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties Baca County, CO, Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 162 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 3:47 PM MDTHAIL 110 Nw Springfield, CONICKLE TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2009-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2009-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1912 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 012138
SVRPUB
COC009-011-099-012230-
/O.NEW.KPUB.SV.W.0011.090601T2138Z-090601T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT MON JUN 1 2009

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BACA COUNTY IN SOUTHEAST COLORADO...  
  THIS INCLUDES THE SPRINGFIELD AREA...
  SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...
  SOUTHERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 430 PM MDT...

* AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE NORTHEAST AT
  30 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF
  SOUTHEASTERN BENT COUNTY...SOUTHWESTERN PROWERS COUNTY AND NORTH
  CENTRAL BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

&&

LAT...LON 3805 10253 3783 10213 3734 10266 3750 10296
TIME...MOT...LOC 2137Z 210DEG 26KT 3749 10275

$$
2 follow-up statements
000 
WWUS55 KPUB 012152
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
352 PM MDT MON JUN 1 2009

COC009-011-099-012230-
/O.CON.KPUB.SV.W.0011.000000T0000Z-090601T2230Z/
BACA CO-PROWERS CO-BENT CO-
352 PM MDT MON JUN 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN BENT...SOUTHERN PROWERS AND NORTH CENTRAL BACA
COUNTIES...

AT 350 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM  PRODUCING 
QUARTER SIZE HAIL.  THIS STORM WAS CENTERED OVER NORTH CENTRAL BACA 
COUNTY...OR 11 MILES NORTHWEST OF SPRINGFIELD...AND WAS MOVING 
TOWARD THE NORTHEAST AT 25 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN BENT
COUNTY...SOUTHWESTERN PROWERS COUNTY AND EXTREME NORTH CENTRAL BACA
COUNTY.

AT 347 PM MDT THE PUBLIC SAW QUARTER SIZE HAIL 10 MILES NORTHWEST OF 
SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

&&

LAT...LON 3804 10253 3783 10213 3741 10260 3757 10290
TIME...MOT...LOC 2151Z 211DEG 22KT 3755 10270

$$
000 
WWUS55 KPUB 012217
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT MON JUN 1 2009

COC009-011-099-012227-
/O.CAN.KPUB.SV.W.0011.000000T0000Z-090601T2230Z/
BACA CO-PROWERS CO-BENT CO-
417 PM MDT MON JUN 1 2009

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN BENT...SOUTHERN PROWERS AND NORTH CENTRAL BACA
COUNTIES...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3804 10253 3783 10213 3741 10260 3757 10290
TIME...MOT...LOC 2217Z 211DEG 22KT 3768 10260

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:32 AM MDT, 12 hours 6 minutes earlier.

Area forecast discussion, Jun 1, 3:32 AM MDT, 12 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
332 AM MDT MON JUN 1 2009

.SHORT TERM...
(TODAY AND TONIGHT)

CURRENTLY...AN UPPER LOW WAS LOCATED OVER THE FOUR CORNERS EARLY
MONDAY MORNING. RESIDUAL CONVECTION WAS MOVING OUT OF THE AREA INTO
NE AND ANOTHER AREA WAS STAYING SOUTH ACROSS THE TX AND OK
PANHANDLES...BUT SKIES CONTINUED TO BE MOSTLY CLOUDY THAT WAS
HELPING TO KEEP TEMPS MILD EARLY THIS AM.

TODAY AND TONIGHT...NAM AND GFS MODELS CONTINUE TO SLIDE THE UPPER
LOW UP TO THE NE ACROSS THE STATE OVER THE NEXT 24 HRS...HELPING TO
MOST LIKELY FIRE OFF CONVECTION EARLIER TODAY OVER THE HIGHER
TERRAIN OUT WEST...THEN ACROSS THE PLAINS BY MIDDAY. ONGOING
FORECAST GRIDS HAVE A GOOD HANDLE ON EXPECTED TRENDS TODAY...AND
LITTLE ADJUSTMENT WAS NEEDED. ONE CONCERN WAS MAX TEMPS TODAY...WITH
ONGOING GRIDS A BIT WARM CONSIDERING EXPECTED CLOUD COVER...AND EVEN
THE CLOUD COVER THAT WILL START THE DAY. LATEST NUMERICAL GUIDANCE
CAME IN A LITTLE COOLER...SO COOLED MOST AREAS A COUPLE OF DEGREES.
AS FOR SEVERE POTENTIAL...PLENTY OF AVAILABLE MOISTURE AS REFLECTED
BY CAPES OF 1500 J/KG ALONG THE CO/KS BORDER AND GOOD DYNAMICS FROM
PASSING UPPER LOW SPELLS A HEALTHY CHANCE FOR GENERAL THUNDERSTORM
ACTIVITY...BUT 0-6 KM BULK SHEARS OF 20-25 KTS PROBABLY MEANS LITTLE
CHANCE FOR SEVERE THREAT. THEREFORE...SMALL HAIL...PERIODS OF HEAVY
RAIN...LTG AND WIND GUSTS WILL BE THE THREATS WITH CONVECTION.
SCATTERED TO LIKELY POPS FOR THE EAST CONTINUE THRU THE NIGHT AS
MODELS INDICATE A COLD FRONT DROPPING DOWN EASTERN COLORADO. LATEST
MODEL RUN NOW SLOWS THE FRONT A BIT...BUT PREVIOUS RUN HAD THE FRONT
CROSSING THE PALMER DVD BY 03Z. SO...TIMING IS IN QUESTION...BUT FOR
SAFETY SAKE WILL EXPECTED THE FRONT TO DROP DOWN TONIGHT BY
MIDNIGHT...AND ADDITIONAL CONVECTION POSSIBLE WITH THE FRONTAL
PASSAGE. MOORE

.LONG TERM...
(TUESDAY THROUGH SUNDAY)

THE UPR TROF WL BE OVR ERN CO TUE MORNING AND WL MOVE INTO KS
DURING THE DAY. TUE MORNING A SFC FRONT WL MOVE INTO SE CO. THERE
WL BE THE POTENTIAL FOR SOME SHOWERS AND THUNDERSTORMS ACRS THE
AREA EARLY TUE MORNING...THEN AS THE FRONT MOVES THRU SE CO THE
PCPN CHANCES WL INCREASE OVR SE CO...BUT IT WL BECOME MORE
STABLE...SO TSTMS WOULD NO LONGER BE EXPECTED. HOWEVER WRN AREAS
WL BE UNSTABLE ENOUGH FOR TSTMS IN THE AFTERNOON AND EVENING.
COOLER AIR WL BE OVR THE AREA TUE...AND WITH EXTENSIVE CLOUD
COVER...ESPECIALLY OVR ERN AREAS...TEMPS WL BE SEVERAL DEGREES
BELOW NORMAL.  PCPN CHANCES WL THEN DECREASE ALL AREAS BY LATE
TUE NIGHT. AN UPR RIDGE BUILDS OVR THE AREA FOR WED AND THU...BUT
WITH SOME MSTR STILL BEING OVR THE AREA WED THERE WL AGAIN BE A
CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS. HOWEVER THU
LOOKS DRIER IN THE GFS...WHILE THE ECMWF STILL HAS SOME PCPN OVR
THE AREA. TEMPS WL BE A BIT WARMER ON WED...AND THEN SHOULD BE
BACK ABOVE NORMAL BY THU. FRI THE UPR RIDGE SHIFTS EWRD AS A NEW
UPR LOW MOVES OVR CA AND NV. ALSO... A SFC FRONT IS FORECAST TO
MOVE INTO THE SERN CO PLAINS FRI. IN GENERAL...SHOULD SEE ISOLD
PCPN CHANCES MOST AREAS FRI. ON SAT SW FLOW ALOFT WL DOMINATE THE
AREA AS THE UPR TROF MOVES INTO UT...WL PROBABLY SEE ISOLD PCPN
CHANCES MOST AREAS. THEN SAT NIGHT AND EARLY SUN THE UPR TROF IS
EXPECTED TO MOVE ACRS CO AND THEN INTO KS AND NE BY SUN AFTERNOON.
AT THIS TIME THE BEST UPR DYNAMICS WITH THIS SYSTEM AND MSTR ARE
EXPECTED TO BE MAINLY NORTH OF THE AREA...SO WL KEEP PCPN CHANCES
ISOLD AT THIS TIME.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP VCNTY OF KALS AROUND 15-16Z THIS MORNING...THEN KCOS AND
KPUB BY 18-19Z. THEREFORE...SLIGHTLY EARLIER START TODAY...WITH THE
MAIN THREATS BEING PERIODS OF HEAVY RAIN AND REDUCED
VISIBILITIES...HAIL UP TO 1/2 INCH IN DIAMETER...FREQUENT CG LTG AND
WIND GUSTS UP TO 45 MPH. CONVECTION IS EXPECTED TO BE FAIRLY
WIDESPREAD LATE AFTN INTO THE EVE...THEN TONIGHT A COLD FRONT IS
FORECAST TO DROP DOWN ACROSS THE PALMER DVD 03-06Z BRINGING N-NE
WIND SHIFT AND ADDITIONAL CONVECTION FOR THE REMAINDER OF THE
NIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

27/28
Hazardous weather outlook, Jun 1, 5:58 AM MDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
558 AM MDT MON JUN 1 2009

COZ058>089-093>099-021200-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
558 AM MDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER AND NEAR THE
MOUNTAINS LATE THIS MORNING...THEN INCREASE IN COVERAGE AND CONTINUE
THROUGH THE AFTERNOON AND INTO THE EVENING. SCATTERED THUNDERSTORMS
ARE FORECAST OVER THE SOUTHEAST PLAINS AS WELL...BEGINNING THIS
AFTERNOON AND CONTINUING UNTIL LATE TONIGHT. THE MAIN THREATS FROM
THE STORMS WILL BE PERIODS OF LOCALLY HEAVY RAIN AND HAIL UP TO
1/2 INCH IN DIAMETER...AS WELL AS WIND GUSTS UP TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW INCHES OF SNOW ACCUMULATION WILL BE POSSIBLE TUESDAY OVER
THE HIGHER ELEVATIONS OF THE CENTRAL MOUNTAINS AND OVER PIKES PEAK.

THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND HIGH VALLEYS
EACH DAY...WITH THE BEST CHANCES BEING ON TUESDAY AND WEDNESDAY.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS
WEDNESDAY...FRIDAY AND SATURDAY. THE MAIN THREATS WITH ANY STORMS
THAT DEVELOP WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS
AROUND 40 MPH. SOME OF THE STRONGER STORMS WILL ALSO HAVE THE
POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN AND HAIL UP TO 1/2 INCH
IN DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 11 AM.

27/28

In the hours before

Special weather statement, Jun 1, 12:39 PM MDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1239 PM MDT MON JUN 1 2009

COZ094-011915-
EASTERN LAS ANIMAS COUNTY-
1239 PM MDT MON JUN 1 2009

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO

AT 1238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRANSON...OR 35 MILES SOUTHEAST OF
TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRANSON.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jun 1, 2:09 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
209 PM MDT MON JUN 1 2009

COZ094-099-012045-
EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
209 PM MDT MON JUN 1 2009

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  WEST CENTRAL BACA COUNTY IN SOUTHEAST COLORADO
  SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO

AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS AROUND KIM...OR AROUND 40 MILES WEST
OF SPRINGFIELD...WHICH WERE MOVING TOWARD THE NORTHEAST AT 25 MPH.

THE STRONG STORMS WILL IMPACT MAINLY RURAL AREAS OF WEST CENTRAL BACA
COUNTY AND EAST CENTRAL LAS ANIMAS COUNTY...INCLUDING THE KIM AREA.

PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THESE
STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:33 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas57 min
Jun 1, 2:44 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas35 min
Jun 1, 4:11 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers52 min
Jun 1, 5:00 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa46 min
Jun 1, 5:19 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.